Complete determination of the number of Galois points for a smooth plane curve
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 93-114
@article{RSMUP_2013__129__93_0,
     author = {Fukasawa, Satoru},
     title = {Complete determination of the number of Galois points for a smooth plane curve},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {93-114},
     zbl = {1273.14066},
     mrnumber = {3090633},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__93_0}
}
Fukasawa, Satoru. Complete determination of the number of Galois points for a smooth plane curve. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 93-114. http://www.numdam.org/item/RSMUP_2013__129__93_0/

[1] E. Arbarello - M. Cornalba - P. A. Griffiths - J. Harris, Geometry of algebraic curves, Vol. I. Grundlehren der Mathematischen Wissenschaften 267, Springer-Verlag, New York, 1985. | MR 770932 | Zbl 0559.14017

[2] H. C. Chang, On plane algebraic curves, Chinese J. Math. 6 (1978), pp. 185-189. | MR 529972 | Zbl 0405.14009

[3] S. Fukasawa, Galois points on quartic curves in characteristic 3, Nihonkai Math. J. 17 (2006), pp. 103-110. | MR 2290435 | Zbl 1134.14307

[4] S. Fukasawa, On the number of Galois points for a plane curve in positive characteristic, Comm. Algebra 36 (2008), pp. 29-36; II, Geom. Dedicata 127 (2007), pp. 131-137; III, ibid. 146 (2010), pp. 9-20; IV, preprint, arXiv:1011.3648. | Zbl 1186.14032

[5] S. Fukasawa, Galois points for a plane curve in arbitrary characteristic, Proceedings of the IV Iberoamerican conference on complex geometry, Geom. Dedicata 139 (2009), pp. 211-218. | MR 2481846 | Zbl 1160.14304

[6] S. Fukasawa, Galois points for a non-reflexive plane curve of low degree, preprint. | MR 3061085

[7] S. Fukasawa, Galois points for a plane curve in characteristic two, preprint. | MR 3120635 | Zbl 1287.14015

[8] D. Goss, Basic structures of function field arithmetic, Springer-Verlag, Berlin (1996). | MR 1423131

[9] A. Hefez, Non-reflexive curves, Compositio Math. 69 (1989), pp. 3-35. | Numdam | MR 986811 | Zbl 0706.14024

[10] A. Hefez - S. Kleiman, Notes on the duality of projective varieties, ]Geometry Today^ , Prog. Math. vol 60, Birkhäuser, Boston, 1985, pp. 143-183. | MR 895153

[11] M. Homma, Funny plane curves in characteristic p > 0, Comm. Algebra, 15 (1987), pp. 1469-1501. | MR 884025

[12] M. Homma, A souped-up version of Pardini's theorem and its application to funny curves, Compositio Math. 71 (1989), pp. 295-302. | Numdam | MR 1022047

[13] M. Homma, Galois points for a Hermitian curve, Comm. Algebra 34 (2006), pp. 4503-4511. | MR 2273720

[14] K. Miura - H. Yoshihara, Field theory for function fields of plane quartic curves, J. Algebra, 226 (2000), pp. 283-294. | MR 1749889

[15] H. Stichtenoth, Algebraic function fields and codes, Universitext, Springer-Verlag, Berlin (1993). | MR 1251961

[16] K. O. Stöhr - J. F. Voloch, Weierstrass points and curves over finite fields, Proc. London Math. Soc. (3), 52 (1986), pp. 1-19. | MR 812443

[17] H. Yoshihara, Function field theory of plane curves by dual curves, J. Algebra, 239 (2001), pp. 340-355. | MR 1827887